Danchev, Peter V.
Isomorphism of modular group algebras of direct sums of torsion-complete abelian p-groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 101 (1999) , p. 51-58
Zbl 0959.20003 | MR 1705279
URL stable : http://www.numdam.org/item?id=RSMUP_1999__101__51_0

Bibliographie

[BRW] D. Beers - F. Richman - E.A. Walker, Group algebras of abelian groups, Rend. Sem. Mat. Univ. Padova, 69 (1983), pp. 41-50. Numdam | MR 716984 | Zbl 0522.20006

[D] P.V. Danchev, Commutative group algebras of σ-summable abelian groups, Proc. Amer. Math. Soc., (9) 125 (1997), pp. 2559-2564. Zbl 0886.16024

[DA] P.V. Danchev, Units in abelian group rings of prime characteristic, Compt. Rend. Acad. Bulg. Sci, (8) 48 (1995), pp. 5-8. MR 1406422 | Zbl 0852.16024

[F] L. Fuchs, Infinite Abelian Groups, vol. I and II, Mir, Moscow (1974 and 1977). MR 457533

[H] P. Hill, A classification of direct sums of closed groups, Acta Math. Acad. Sci. Hungar., 17 (1966), pp. 263-266. MR 199258 | Zbl 0144.26504

[HI] P. Hill, The isomorphic refinement theorem for direct sums of closed groups, Proc. Amer. Math. Soc., 18 (1967), pp. 913-919. MR 215919 | Zbl 0168.27302

[HU] P. Hill - W. Ullery, A note on a theorem of May concerning commutative group algebras, Proc. Amer. Math. Soc., (1) 110 (1990), pp. 59-63. MR 1039530 | Zbl 0704.20007

[IRW] J.M. Irwin - F. Richman - E.A. Walker, Countable direct sums of torsion complete groups, Proc. Amer. Math. Soc., 17 (1966), pp. 763-766. MR 197556 | Zbl 0143.04501

[KAR] G. Karpilovsky, Unit Groups of Group Rings, North-Holland, Amsterdam (1989). MR 1042757 | Zbl 0687.16010

[KEEF] Patrick Keef, A class of primary abelian groups characterized by its socles, Proc. Amer. Math. Soc., (3) 115 (1992), pp. 647-653. MR 1101986 | Zbl 0774.20032

[KOL] G. Kolettisjr., Semi-complete primary abelian groups, Proc. Amer. Math. Soc., 11 (1960), pp. 200-205. MR 113935 | Zbl 0090.24603

[M] W. May, Modular group algebras of totally projective p-primary groups, Proc. Amer. Math. Soc., (1) 76 (1979), pp. 31-34. MR 534384 | Zbl 0388.20041

[MA] W. May, Modular group algebras of simply presented abelian groups, Proc. Amer. Math. Soc., (2) 104 (1988), pp. 403-409. MR 962805 | Zbl 0691.20008

[MAY] W. May, The direct factor problem for modular abelian group algebras, Contemp. Math., 93 (1989), pp. 303-308. MR 1003359 | Zbl 0676.16010